MAUDE Adverse Event Report: INNOVATIVE MEDICAL TECHNOLOGIES, INC PREVENT G; SAFETY BLOOD COLLECTION SET

INNOVATIVE MEDICAL TECHNOLOGIES, INC PREVENT G; SAFETY BLOOD COLLECTION SET
Model Number 16-BC2134
Medical Device Problem Code Fail-Safe Did Not Operate (4046)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
Customer filed fda med watch report back in dec 2021.Mckesson qa was officially notified on sept 1st 2022.I have been trying to get a production accoutn since oct 2022.Received production account 3/8/23.Safety did not properly engage after it clicked, resulting to needle stick.

Brand Name
PREVENT G
Common Device Name
SAFETY BLOOD COLLECTION SET
Manufacturer (Section D)
INNOVATIVE MEDICAL TECHNOLOGIES, INC
14315 c circle
omaha NE 68144
Manufacturer (Section G)
GUANGZOU IMPROVE MEDICAL INSTRUMENTS CO., LTD
no. 102, kaiyuan ave, science
guangzhou etdz
guangzhou, cn-44 51053 0
CH   510530
Manufacturer Contact
brad brown
14315 c circle
omaha, NE 68144
9135150917
MDR Report Key16522288
Report Number3001451226-2023-00001
Device Sequence Number15081773
Product Code JKA
UDI-Device Identifier20612479206070
UDI-Public20612479206070
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K123987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2024
Device Model Number16-BC2134
Device Catalogue Number16-BC2134
Device Lot Number210705
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/06/2022
Initial Report FDA Received Date03/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown